# SDR MASA200601856

- Difficulty date: July 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 6,518 hours, 4,735 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Stabilizer
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6414 PHX, STAB FAULT STATUS MSG.  MX RESET SYSTEM.
